# SDR SWAA2022032957843

- Difficulty date: September 12, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 40,396 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO SHIELD AFT OF CARGO DOOR STA 856 - 867 RBL 21 WL 155 / REMOVED DAMAGED SHIELD FROM AFT CARGO STA 856-867 RBL 21 WL 155 DUE TO NOT LIMITS FOUND IN THE S.R.M 53-60-15-1A-1; LOCATED AND DRILLED NEW SHIELD P/N 146A8127-8 PO# 762137 PER S.R.M 51-40-05-0G-0 AND INSTALLED PER S.R.M 51-40-02-0G-0 AND DWG# 146A0081 REV-A
